The Extension Problem for Measurable Positive Definite Functions.
Mathematische Zeitschrift, Tome 191 (1986), pp. 475-478
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1986__191_173689,
author = {Zoltan Sasvari},
title = {The {Extension} {Problem} for {Measurable} {Positive} {Definite} {Functions.}},
journal = {Mathematische Zeitschrift},
pages = {475--478},
year = {1986},
volume = {191},
zbl = {0566.28003},
url = {http://geodesic.mathdoc.fr/item/MZ_1986__191_173689/}
}
Zoltan Sasvari. The Extension Problem for Measurable Positive Definite Functions.. Mathematische Zeitschrift, Tome 191 (1986), pp. 475-478. http://geodesic.mathdoc.fr/item/MZ_1986__191_173689/